# SDR DALA2022110707174

- Difficulty date: November 6, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 87,480 hours, 39,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3242 FOUND EMERGENCY FLOOR LIGHT ASSEMBLY MISSING AT ROW 10DEF. CORRECTIVE ACTION: INSTALLED NEW EPL ASSY PER A320 CMM 25-22-53 OPS CHECK GOOD. (9369025)
